MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

MMJ SA DE CV (USD) SHILEY; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 8PERC
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Codes Extubate (2402); Low Oxygen Saturation (2477)
Date of Event 07/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during use, after the procedure, the patient was started to desaturate and the device had an air leak requiring fio2 100% for spo2 90%.It was noted that the 8.0 device tube was broken.It was attempted to replaced percutaneous tracheostomy, however, unable to place new device tube into air way noticed significant amount of bleeding and unable to adequate oxygenate and ventilate leading to subsequent bradycadia and pulseless electrical activity arrest.Cpr was initiated and return of spontaneous circulation achieved within approximately 2 minutes with epinephrine 1mg (x1) and calcium 1g (x1) given after adequate oxygenation via 7.00 endotracheal tube insertion.Patient eventually stabilized and became hemodynamically stable.Intubation required.

Brand Name
SHILEY
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key10610397
Report Number2936999-2020-00708
Device Sequence Number11758657
Product Code BTO
UDI-Device Identifier30884522006709
UDI-Public30884522006709
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K884730
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/23/2024
Device Model Number8PERC
Device Catalogue Number8PERC
Device Lot Number19D0644JZX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2020
Initial Report FDA Received Date09/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient Weight99